# SDR CA120413007

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,777 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,761 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED "TAIL ROTOR PEDALS FEEL STIFF"  -TAIL ROTOR CONTROL FLEXIBLE CONTROL CABLE FOUND WORN ON FORWARD END DUE TO MOVABLE PORTION OF CABLE CHAFING ON FIXED PORTION OF CABLE.
